# SDR ASMF200409007

- Difficulty date: September 19, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 61,189 hours, 47,540 cycles
- Engine: Pwa JT8D217A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Jammed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT AFTER TAKEOFF, NOSE LANDING GEAR NOT RETRACTED, LIGHT ON, ABNORMAL PROCEDURE PERFORMED.  AIRCRAFT SENT TO THE HANGAR AND NOSE LANDING GEAR OPERATIONAL TEST WAS PERFORMED.  NOSE LANDING GEAR LINK WAS JAMMED DURING RETRACTION, THEREFORE NOSE LANDING GEAR WAS LUBRICATED IAW MM 32-30-00, TEST CORRECT.  DURING OVERNIGHT SERVICE, A HYDRAULIC LEAK WAS DETECTED ON NOSE LANDING GEAR STRUT.  NOSE LANDING GEAR O-RINGS WERE REPLACED IAW MM 32-21-02, TEST CORRECT.
